MAUDE Adverse Event Report: ABBOTT LABORATORIES CELL-DYN EMERALD 22 AL, INSTRUMENT; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES CELL-DYN EMERALD 22 AL, INSTRUMENT; COUNTER, DIFFERENTIAL CELL
Catalog Number 04R13-01
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed smoke emanating from the cell-dyn emerald 22 power supply.The customer disconnected the power supply.No impact to patient management or user safety was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed smoke emanating from the cell-dyn 22 emerald power supply on (b)(6) 2024.The customer disconnected the power supply.No impact to patient management or user safety was reported.
 
Additional Manufacturer Narrative
The power supply was replaced on the cell-dyn emerald 22 analyzer which resolved the issue.The analyzer service history and logs identified no contributing factors to the current complaint.There have been no further occurrences since the power supply was replaced.The cell-dyn operations manual contains adequate information for troubleshooting the observed issue.Manufacturing documentation for the likely cause did not identify any issues associated with the complaint issue.The 2023 ul certification memo indicates that abbott diagnostic equipment and accessories are certified to the appropriate safety standards, and adequate protection is provided for the operator against spread of fire from the equipment.Based on the investigation no systemic issue or deficiencies were identified.

Brand Name
CELL-DYN EMERALD 22 AL, INSTRUMENT
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden N39 E-932
GM   N39 E932
6122582960
MDR Report Key18844585
Report Number2919069-2024-00022
Device Sequence Number12702387
Product Code GKZ
UDI-Device Identifier00380740136093
UDI-Public00380740136093
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04R13-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer05/20/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown